# SDR DALA2022012100434

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,303 hours, 21,133 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 ACS REPORTED ELEC ARC AT EXT POWER PLUG. CORRECTIVE ACTION: R/R EXTERNAL POWER RECEPTACLE PER B757 AMM 24-41. OPS CK NML. (8258744)
